# SDR YENA20090825099

- Difficulty date: August 24, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 1446
- Aircraft time: 33,814 hours, 12,468 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 841, JFK-STI, ON TAKEOFF ROLL, ECAM FOR VENT VALVE FAILURE, LOW SPEED ABORT.  NO ACTIVE VENT SKIN VALVE FAULT, RESET VENT AVIONIC SYS IAW TSM 21-26 00, GOOD FOR SERVICE.
